# SDR QXEA2009072100548

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 10,382 hours, 7,619 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1053
- Condition: Failed
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FIRE SYSTEM FAULT STATUS.  PLACED ON MEL 26-00-1.  MEL CLEARED 7/17 BY REPLACING FIDEX CONTROL UNIT IAW TASK 26-10-01-000-801/ 400-801.  NO FAULTS DETECTED.  RETURNED TO SERVICE.
